# SDR REXA201000173

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 22,777 hours, 20,198 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transducer
- Part number: APTE142F1000130D
- Part serial: 62921249
- Condition: Failed
- Location: Lt Engine
- Part time: 22,777 hours, 20,198 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL WARNING 4 TIMES AFTER GEAR UP 500-2000' POWER BACK NO MESSAGE.  REMOVED AND REPLACED LT ENG OIL PRESS TRANSDUCER IAW AMM 79-31-01, OP CHECK LEAK CHECK GOOD.
